Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 90, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2020, 8:27 PM CDT for 5 counties in Illinois. It was in force for 49 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2020, 8:27 PM CDT (01:27 UTC)
- Expired
- Jul 11, 2020, 9:16 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, McLean County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:27 PM CDT | TSTM WND GST 65 | 3 E Hanna City, IL | |
| Jul 11, 8:29 PM CDT | TSTM WND DMG | Bartonville, IL | TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 8:30 PM CDT | TSTM WND DMG | 3 Nnw East Peoria, IL | LARGE MAPLE TREE DOWN ON GLEN OAK AVENUE |
| Jul 11, 8:30 PM CDT | HAIL 1 | Trivoli, IL | REPORT OF HAIL GROWING. |
| Jul 11, 8:35 PM CDT | TSTM WND DMG | Bellevue, IL | TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 8:35 PM CDT | TSTM WND DMG | Peoria, IL | EIGHT INCH TREE DOWN AT BRADLEY UNIVERSITY. TIME ESTIMATED BY RADAR. CORRECTED LOCATION. |
| Jul 11, 8:36 PM CDT | HAIL 1 | Pekin, IL | |
| Jul 11, 8:36 PM CDT | HAIL 1.25 | 1 Ssw Peoria, IL | |
| Jul 11, 8:40 PM CDT | TSTM WND DMG | 1 W Washington, IL | EIGHT INCH TREE DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 8:40 PM CDT | TSTM WND DMG | 3 Se Morton, IL | EIGHT INCH TREE DOWN. TIME ESTIMATED BY RADAR. CORRECTED LOCATION. |
| Jul 11, 8:40 PM CDT | TSTM WND DMG | Peoria, IL | LARGE TREE AND POWER LINES DOWN ON HIGH ST. |
| Jul 11, 8:45 PM CDT | TSTM WND DMG | 2 Ssw Roanoke, IL | 10 POWER POLES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 8:46 PM CDT | TSTM WND GST 76 | 3 S Morton, IL | |
| Jul 11, 8:50 PM CDT | TSTM WND DMG | E Pekin, IL | 20 INCH TREE DOWN ON ROAD. THE TREE WAS ROTTED AT THE BASE. |
| Jul 11, 8:50 PM CDT | TSTM WND DMG | Low Point, IL | LARGE TREE ON THE ROADWAY |
| Jul 11, 8:50 PM CDT | TSTM WND DMG | Pekin, IL | TREE DOWN ON HOUSE |
| Jul 11, 8:50 PM CDT | TSTM WND GST 51 | Roanoke, IL | |
| Jul 11, 8:55 PM CDT | TSTM WND DMG | Secor, IL | SEVERAL TREES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 11, 9:00 PM CDT | TSTM WND DMG | 2 S Mackinaw, IL | CROPS FLATTENED. TIME ESTIMATED BY RADAR |
| Jul 11, 9:00 PM CDT | TSTM WND DMG | 2 Sse El Paso, IL | LARGE AREA OF CORN FLATTENED. TIME ESTIMATED BY RADAR. |
| Jul 11, 9:00 PM CDT | TSTM WND DMG | Minier, IL | 10 INCH TREE DOWN. TIME ESTIMATED BY RADAR |
| Jul 11, 9:00 PM CDT | HAIL 1 | Hopedale, IL | |
| Jul 11, 9:05 PM CDT | TSTM WND DMG | Hudson, IL | LARGE TREE DOWN |
| Jul 11, 9:05 PM CDT | TSTM WND GST 65 | 5 S Gridley, IL | |
| Jul 11, 9:10 PM CDT | TSTM WND GST 65 | 7 W Bloomington, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 26 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
389
WUUS53 KILX 120127
SVRILX
ILC057-113-143-179-203-120230-
/O.NEW.KILX.SV.W.0090.200712T0127Z-200712T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
827 PM CDT Sat Jul 11 2020
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Woodford County in central Illinois...
Northeastern Fulton County in west central Illinois...
Tazewell County in central Illinois...
Western McLean County in central Illinois...
Central Peoria County in central Illinois...
* Until 930 PM CDT.
* At 827 PM CDT, severe thunderstorms were located along a line
extending from Chillicothe to near Peoria to Canton, moving east at
50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Peoria, Bloomington, Pekin, Canton, Eureka, Normal, East Peoria,
Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
Peoria, Metamora, Germantown Hills, Marquette Heights, El Paso,
Tremont, Roanoke and Lexington.
This includes the following highways...
Interstate 155 between mile markers 16 and 31.
Interstate 39 between mile markers 0 and 25.
Interstate 474 between mile markers 0 and 14.
Interstate 55 between mile markers 157 and 187.
Interstate 74 between mile markers 82 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 8893 4075 8893 4076 8890 4075 8869
4070 8871 4032 8918 4055 9023 4076 8977
4090 8961
TIME...MOT...LOC 0127Z 271DEG 45KT 4093 8951 4077 8967 4057 9007
HAIL...1.00IN
WIND...60MPH
$$
Barnes2 follow-up statements
871
WWUS53 KILX 120158
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
858 PM CDT Sat Jul 11 2020
ILC057-143-120207-
/O.CAN.KILX.SV.W.0090.000000T0000Z-200712T0230Z/
Fulton-Peoria-
858 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON AND
CENTRAL PEORIA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
LAT...LON 4088 8893 4075 8893 4076 8890 4075 8869
4070 8871 4032 8918 4046 8982 4063 8955
4089 8938
TIME...MOT...LOC 0157Z 306DEG 41KT 4085 8909 4063 8928 4043 8968
$$
ILC113-179-203-120230-
/O.CON.KILX.SV.W.0090.000000T0000Z-200712T0230Z/
Woodford-Tazewell-McLean-
858 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WOODFORD...TAZEWELL AND WESTERN MCLEAN COUNTIES...
At 857 PM CDT, severe thunderstorms were located along a line
extending from near Minonk to Goodfield to near Green Valley, moving
southeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Bloomington, Pekin, Eureka, Normal, East Peoria, Morton, Washington,
Metamora, Germantown Hills, El Paso, Tremont, Roanoke, Lexington,
Mackinaw, Hudson, Chenoa, Gridley, Minier, Danvers and South Pekin.
This includes the following highways...
Interstate 155 between mile markers 16 and 31.
Interstate 39 between mile markers 0 and 25.
Interstate 474 between mile markers 13 and 14.
Interstate 55 between mile markers 157 and 187.
Interstate 74 between mile markers 98 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 8893 4075 8893 4076 8890 4075 8869
4070 8871 4032 8918 4046 8982 4063 8955
4089 8938
TIME...MOT...LOC 0157Z 306DEG 41KT 4085 8909 4063 8928 4043 8968
HAIL...1.00IN
WIND...70MPH
$$
Barnes766
WWUS53 KILX 120216
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
916 PM CDT Sat Jul 11 2020
ILC113-179-203-120225-
/O.CAN.KILX.SV.W.0090.000000T0000Z-200712T0230Z/
Woodford-Tazewell-McLean-
916 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD...TAZEWELL AND
FAR WESTERN MCLEAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
LAT...LON 4088 8893 4075 8893 4076 8890 4075 8869
4070 8871 4032 8918 4046 8982 4063 8955
4089 8938
TIME...MOT...LOC 0213Z 271DEG 45KT 4085 8882 4063 8901 4043 8941
$$
BarnesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:41 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 11, 6:41 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 641 PM CDT Sat Jul 11 2020 .SYNOPSIS... Issued at 252 PM CDT Sat Jul 11 2020 Scattered thunderstorms are possible tonight, as an upper level disturbance tracks southeast across the region. Some storms could be severe this evening, with damaging wind gusts and hail. Locally heavy rain is also possible. Scattered showers and storms may linger over eastern Illinois Sunday morning, though most of the day will be dry and cooler. High pressure will start the work week with dry and seasonable conditions. && .SHORT TERM...(This evening through Sunday) ISSUED AT 252 PM CDT Sat Jul 11 2020 Outflow boundary currently draped from north of Danville, northwest to near DVN, then up to convection developing in central IA. This should be the focus for isolated strong to severe storms into the early evening. Besides this zone of low level convergence, not much in the way of forcing until the upstream ascent ahead of a strong shortwave over western MN. This has sparked a more concentrated area of storms over southern MN, which should develop southeast across IA this afternoon, and eventually into the state this evening. This will bring the more widespread threat for storms, some of which could be severe. 18z ILX sounding featured ample instability at 2800 J/kg SBCAPE and fairly impressive (by July standards) deep layer shear at 35-40 kt. Short range models suggest this favorable atmosphere will persist well into the evening, with some diurnal lowering of instability, but a 75 kt upper jet streak diving towards southern IL to keep better shear in place. CAMs favor the northeast third of the CWA (near/northeast of I-74 corridor) to be most impacted by the storm complex, in an 8 pm to 2 am window. Damaging downbursts to be the main threat, but if a stronger cold pool can organize then a more widespread damaging wind event could evolve from a QLCS or forward propagating MCS. Scattered showers and storms could percolate late tonight and into Sunday morning, especially over eastern IL with the passage of the mid level trof axis. Northwest gradient behind the system at 10-20 mph and increased could cover will keep highs several degrees lower at 82-85F. .LONG TERM...(Monday through Saturday) ISSUED AT 252 PM CDT Sat Jul 11 2020 High pressure settles over the area Monday, then begins to shift east on Tuesday. This results in quiet and seasonable weather, with highs again getting up near 90 on Tuesday. Tuesday night through Thursday the pattern turns more active as the upper jet dips south from Canada into the Midwest. This will allow a series of shortwaves to cross the region, producing periodic scattered storms. Severe and heavy rain potential may evolve but is too far for any confidence in those details. For Friday into next weekend, latest run of medium range guidance suggests the upper ridge to our south will gradually build north. This trends the forecast towards drier and hotter weather for the end of the extended forecast. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 641 PM CDT Sat Jul 11 2020 Boundary stretched near the I-74 corridor early this evening will be a focus for isolated thunderstorms for the next couple hours. A better chance for more organized storm complex will track southeast out of Iowa later this evening. This is primarily expected to affect the I-74 sites where predominant TSRA has been included for a few hours. Brief IFR conditions possible in stronger storms. Not confident on show far south this will build so kept out of SPI/DEC for now. The system is expected to push out after 07-08z, though showers could linger near CMI past sunrise. VFR conditions to follow for Sunday. Surface pressure gradient should produce north winds gusting near 20 kt from late morning through the afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Jul 11, 3:03 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 303 PM CDT Sat Jul 11 2020 ILZ027>031-037-038-043>046-122015- Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible late this afternoon and this evening. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ILZ036-040>042-047>057-061>063-066>068-071>073-122015- Cass-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar- Effingham-Fulton-Jasper-Lawrence-Logan-Macon-Mason-Menard-Morgan- Moultrie-Richland-Sangamon-Schuyler-Scott-Shelby- 303 PM CDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Scattered thunderstorms are possible tonight. Some storms may be severe, with locally damaging wind gusts and isolated large hail. Heavy rain is also possible with these storms and may result in localized flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A few lingering showers and thunderstorms are possible Sunday, but these are not expected to be severe. Additional thunderstorms are possible at times Tuesday night through Friday. It is too early to determine the potential for severe weather with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through late evening. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 25
In the hours before
Local storm report, Jul 11, 6:26 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
ALSO REPORTS OF 1.25 INCH HAIL IN THE SAME AREA.
&&
ERWINLocal storm report, Jul 11, 7:30 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 3 SE PHILO 39.97N 88.12W
07/11/2020 CHAMPAIGN IL TRAINED SPOTTER
TREE BRANCHES BLOWN OFF. ESTIMATED 60MPH WINDS.
&&
ERWINLocal storm report, Jul 11, 7:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 S SECOR 40.70N 89.14W
07/11/2020 M1.25 INCH WOODFORD IL COCORAHS
0438 PM HAIL FOOSLAND 40.36N 88.43W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
0452 PM HAIL 2 NE BLOOMINGTON 40.49N 88.94W
07/11/2020 M0.75 INCH MCLEAN IL PUBLIC
0520 PM HAIL E URBANA 40.11N 88.21W
07/11/2020 E1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
ON THE EAST SIDE OF TOWN
0525 PM HAIL 3 ENE NORMAL 40.53N 88.95W
07/11/2020 M1.00 INCH MCLEAN IL NWS EMPLOYEE
0535 PM HAIL PHILO 40.00N 88.16W
07/11/2020 M1.75 INCH CHAMPAIGN IL TRAINED SPOTTER
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 E1.50 INCH CHAMPAIGN IL PUBLIC
ALSO REPORTS OF 1.25 INCH HAIL IN THE SAME AREA.
0600 PM HAIL 1 SW CHAMPAIGN 40.10N 88.28W
07/11/2020 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0620 PM TSTM WND DMG 3 SE PHILO 39.97N 88.12W
07/11/2020 CHAMPAIGN IL TRAINED SPOTTER
TREE BRANCHES BLOWN OFF. ESTIMATED 60MPH WINDS.
&&
ERWINLocal storm report, Jul 11, 8:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 M1.00 INCH PEORIA IL EMERGENCY MNGR
0755 PM HAIL BARTONVILLE 40.64N 89.66W
07/11/2020 E2.50 INCH PEORIA IL PUBLIC
0755 PM HAIL MARQUETTE HEIGHTS 40.62N 89.60W
07/11/2020 M1.75 INCH TAZEWELL IL EMERGENCY MNGR
&&
ERWINLocal storm report, Jul 11, 8:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 2 W EUREKA 40.72N 89.31W
07/11/2020 E1.00 INCH WOODFORD IL TRAINED SPOTTER
&&
SBAKERLocal storm report, Jul 11, 8:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL GROVELAND 40.61N 89.53W
07/11/2020 E0.88 INCH TAZEWELL IL EMERGENCY MNGR
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 37 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 46 min |
| Jul 11, 8:07 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 38 min |
| Jul 11, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 38 min |
| Jul 11, 8:42 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 31 min |
| Jul 11, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Tazewell | 42 min |
| Jul 11, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Logan, McLean, Macon, Piatt | 67 min |
| Jul 11, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Macon, Moultrie and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.